Please use this identifier to cite or link to this item:

Title: Propagation of Singularities in the Solutions to the Boltzmann Equation near Equilibrium
Authors: 段任軍
Keywords: Boltzmann equation;singularity;Maxwellian
Date: 2008-07
Issue Date: 2008-12-24 13:29:56 (UTC+8)
Abstract: This paper is about the propagation of the singularities in the solutions to the Cauchy problem of the spatially inhomogeneous Boltzmann equation with angular cutoff assumption. It is motivated by the work of Boudin–Desvillettes on the propagation of singularities in solutions near vacuum. It shows that for the solution near a global Maxwellian, singularities in the initial data propagate like the free transportation. Precisely, the solution is the sum of two parts in which one keeps the singularities of the initial data and the other one is regular with locally bounded derivatives of fractional order in some Sobolev space. In addition, the dependence of the regularity on the cross-section is also given.
Relation: Mathematical Models and Methods in Applied Sciences, 18(7), 1093-1114
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1093-1114.pdf299KbAdobe PDF381View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing